# SDR UPS202388

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN HE EXTENDED THE GEAR THE FIRST TIME, THE TWO MAIN GEAR INDICATED DOWN WITH GREEN LIGHTS, BUT NOSE DIDN'T.  RECYCLED THE GEAR AND SAME THING HAPPENED.  THE NOSE GEAR VISUAL HOLE CONFIRMED NOSE GEAR DOWN (STRIPES ALIGNED).  WHEN NOSE GEAR TOUCHED DOWN ON LANDING, NOSE GEAR GREEN LIGHT CAME ON.  DETERMINED THAT THE NOSE GEAR LOCK SWITCH BAD.  WHILE TAPPING ON SWITCH, LIGHT WOULD FLICKER.  REMOVED AND REPLACED SWITCH PER 32-64-01, GROUND TEST GOOD.
